Vol. 8, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Large self-injective rings and the generating hypothesis

Leigh Shepperson and Neil Strickland

Vol. 8 (2014), No. 2, 257–301

We construct a number of different examples of non-Noetherian graded rings that are injective as modules over themselves (or have some related but weaker properties). We discuss how these are related to the theory of triangulated categories, and to Freyd’s generating hypothesis in stable homotopy theory.

self-injective, generating hypothesis
Mathematical Subject Classification 2010
Primary: 13C11
Secondary: 18E30, 55P42
Received: 6 June 2012
Revised: 29 June 2013
Accepted: 30 July 2013
Published: 18 May 2014
Leigh Shepperson
Dorset Software
10 the Linnets
Cambridge CB24 8XZ
United Kingdom
Neil Strickland
School of Mathematics and Statistics
University of Sheffield
The Hicks Building
Hounsfield Road
Sheffield S3 7RH
United Kingdom